# SDR CA991210044

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MPN865D1007
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL AT ZERO.   ZERO FLAP LANDING CARRIED OUT.  FLPA PDU REPLACED.
